Pediatric cases of vitamin D intoxication (VDI) with dietary supplements have not been previously reported. We report on 7 children with VDI caused by consumption of a fish oil supplement containing an excessively high dose of vitamin D due to a manufacturing error. Seven children aged between 0.7 and 4.2 years were admitted with symptoms of hypercalcemia. Initial median (range) serum concentrations of calcium and 25-hydroxyvitamin D were 16.5 (13.4-18.8) mg/dL and 620 (340-962) ng/mL, respectively. Repeated questioning of the parents revealed use of a fish oil that was produced recently by a local manufacturer. Analysis of the fish oil by gas chromatography/mass spectrometry revealed that the vitamin D3 content was ~4000 times the labeled concentration. Estimated daily amounts of vitamin D3 intake varied between 266,000 and 800,000 IU. Patients were successfully treated with intravenous hydration, furosemide, and pamidronate infusions. With treatment, serum calcium returned to the normal range within 3 days (range: 2-7 days). Serum 25-hydroxyvitamin D levels normalized within 2 to 3 months. Complications, including nephrocalcinosis, were not observed throughout the 1-year follow-up. In conclusion, errors in manufacturing of dietary supplements may be a cause of VDI in children. Physicians should be aware of this possibility in unexplained VDI cases and repeatedly question the families about dietary supplement use. To prevent the occurrence of such unintentional incidents, manufacturers must always monitor the levels of ingredients of their products and should be rigorously overseen by governmental regulatory agencies, as is done in the pharmaceutical industry.